# SDR YV3R2019012200072

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HV
- Make and model: Robsin R22BETAII
- Aircraft serial: 4793
- Aircraft time: 6 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Clutch
- Part number: A0511
- Part serial: 6699
- Condition: Malfunctioned
- Part time: 6 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FLICKERING CLUTCH LIGHT.
